Use Implants, But Menstruation Is Only 2 Days, Are You Pregnant?

Illustration of Use Implants, But Menstruation Is Only 2 Days, Are You Pregnant?
Illustration: Use Implants, But Menstruation Is Only 2 Days, Are You Pregnant? cdn.24.co.za

Tonight, I want to ask me this month to menstruate cm 2 days or just just like a spot … Then after my period, I immediately get sick for a few days … I am now using KB implants … are I pregnant? Afraid of my tespack ..

1 Answer:

Morning Yhuni22, thank you for asking on the HealthReplies.com forum.

Implanted birth control is a type of birth control that contains an artificial progesterone hormone in it, wherein the implant, the hormone will be released slowly to help make hormonal conditions that do not allow for a pregnancy. Because the implant contains these hormones, KB can cause several side effects such as:

Changes in menstrual patterns (become irregular, occur outside the cycle, or no menstruation at all) Headache Nausea Increase in body weight Pain in the breast Infection at the implant site where the acne is getting worse Cystic ovarian cysts (ovarian cysts) etc. By because one of the side effects that can be caused by the use of this KB is a change in the menstrual cycle, the complaints that arise from you might be caused by these side effects. But to be more sure whether the changes in your menstrual cycle are indeed caused by side effects of birth control or because of other conditions or pregnancy, then you should see a doctor, if you feel the need, you can also directly visit a gynecologist for further examination continued. After knowing the cause, the new doctor will determine what therapy should be given for your condition.

For now try not to worry too much about your condition, keep on your activities as usual, if you want to do a test pack, then do it because it is not dangerous. Also make sure you see your doctor if you experience complaints while you are using an implanted birth control.

I hope this helps.

: by

Related Question

What Are The Drugs Other Than Amoxicillin?

What Are The Drugs Other Than Amoxicillin?

(9 months ago)

is my father allergic to amoxicillin? what is an antibiotic other than amoxicillin?... Read more

The Cause Of A Headache Feels Heavy?

The Cause Of A Headache Feels Heavy?

(1 year ago)

At night, I am a revelation of 23 years old, man, A week ago I experienced dizziness in the afternoon before it felt sleepy, and fell asleep for a while, after waking up my head fe... Read more

Blood Appears From The Anus At 6 Weeks Pregnant?

Blood Appears From The Anus At 6 Weeks Pregnant?

(8 months ago)

doctor, I’m 6w pregnant, but when I got pregnant I wiped the tissue with blood... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *